PCOS/Insulin Resistance Support - TMI kind of.....
06-08-2014, 12:21 PM
I have been on birth control (Generess FE) for about 3 weeks now. I had a period before that and it lasted a month. I spotted the first week on BC and now have had a full blown period ever since. Anyone else run into this? It is really painful and the doc's nurse told me its due to the cysts.
I have been on birth control for a long time, but a few months ago I was experiencing break through bleeding. The doctor thought maybe it was becasue I switched to taking the pill for three months straight and having my period once every three months (due to other issue).
So they switched me back to having a period each month. Well then I started experiencing crazy bleeding. Like having to change my clothes because it gushed for 20 mintues. It has been rough. Went to two other doctors and they found fibroids in my uterus. They can apparently cause this to happen. You may want to check and see if that could be causing it.
I've had a few cysts but none that have caused lots of bleeding. Usually an intense pain persisent, emotional stint, and maybe a little blood. But everyone is different and you may have more cysts and larger ones than I have.
06-12-2014, 08:53 AM
I didn't have long periods, but I had a lot of pain on tri's. That's how I figured out I needed to be on monophasic rather than triphasic ones. When I feel a cyst "pop" I feel it. And maybe a little spotting but no long bleeding like that.
Do you have pain NOT on BCP?
Could this help you any? I'm not sure what formula the one you have is but maybe it could help?
Everyone is different.
06-12-2014, 06:40 PM
i usually have some pain but not like this on BC. off of birth control its kind of more in my legs but on BC its in my lower abdomen and lower back. I am on day two of the placebo pills and am still bleeding heavy. they didnt mention anything about fibroids when they did my ultrasound. she told me to take a pregnancy test just in case and that came out negative. I have a theory that the pain meds (advil) might be prolonging it but idk how real that is lol
06-20-2014, 12:58 PM
Hopefully you can get checked out and see why this is happening.
Hang in there!
06-22-2014, 12:28 PM
After one full pack (and it getting worse once I started the placebos) I am happy to report my body has regulated itself finally =)
07-01-2014, 10:36 AM
Yay! Glad you are feeling better!
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO